Alert archive / Ohio / River Flood Warnings in 2008
River Flood Warning 34, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Feb 18, 2008, 9:15 PM EST for Lorain County, Ohio. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2008, 9:15 PM EST (02:15 UTC)
- Expired
- Feb 19, 2008, 8:00 AM EST
- In force
- 11 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Lorain County, OH
The radar
The Cleveland radar (KCLE), 25 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River at Elyria (ELRO1). The gauge peaked at 9.50 ft at Feb 19, 2008, 1:00 AM EST.
- Action stage
- 7 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KCLE 190215 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 915 PM EST MON FEB 18 2008 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC093-191015- /O.NEW.KCLE.FL.W.0034.080219T0215Z-080219T1200Z/ /ELRO1.1.ER.080219T0125Z.080219T0200Z.080219T0600Z.NO/ 915 PM EST MON FEB 18 2008 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE BLACK RIVER AT ELYRIA * UNTIL early TUESDAY MORNING. * AT 9 PM MONDAY THE STAGE WAS 9.5 FEET AND was nearly steady. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * THE RIVER is near crest and IS EXPECTED TO DROP back BELOW FLOOD STAGE just after MIDNIGHT TONIGHT. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$
2 follow-up statements
000 WGUS81 KCLE 191007 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 507 AM EST TUE FEB 19 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE KILLBUCK CREEK NEAR KILLBUCK MAHONING RIVER AT LEAVITTSBURG REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC093-191300- /O.EXT.KCLE.FL.W.0034.000000T0000Z-080219T1300Z/ /ELRO1.1.ER.080219T0125Z.080219T0600Z.080219T0700Z.NO/ 507 AM EST TUE FEB 19 2008 ...FLOOD WARNING EXTENDED UNTIL THIS MORNING... THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL THIS MORNING. * AT 1 AM TUESDAY THE STAGE WAS 9.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 9.5 FEET. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC101-191806- /O.CON.KCLE.FL.W.0032.000000T0000Z-080220T0000Z/ /LARO1.1.ER.080219T1200Z.080219T1200Z.080219T1800Z.NO/ 507 AM EST TUE FEB 19 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE * UNTIL THIS EVENING. * AT 6 PM MONDAY THE STAGE WAS 10.6 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS MORNING. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC075-169-191806- /O.CON.KCLE.FL.W.0030.000000T0000Z-080221T0300Z/ /KILO1.1.ER.080218T2100Z.080219T1800Z.080220T2100Z.NO/ 507 AM EST TUE FEB 19 2008 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * UNTIL WEDNESDAY EVENING. * AT 4 AM TUESDAY THE STAGE WAS 15.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 15.4 FEET THIS AFTERNOON. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$ OHC155-191806- /O.CON.KCLE.FL.W.0033.000000T0000Z-080220T0000Z/ /LEAO1.1.ER.080219T0100Z.080219T1200Z.080219T1800Z.NO/ 507 AM EST TUE FEB 19 2008 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG * UNTIL THIS EVENING. * AT 1 AM TUESDAY THE STAGE WAS 10.0 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS CREST NEAR 10.2 FEET THIS MORNING. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$
000 WGUS81 KCLE 191304 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 804 AM EST TUE FEB 19 2008 ...THE FLOOD WARNING HAS EXPIRED FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC093-191334- /O.EXP.KCLE.FL.W.0034.000000T0000Z-080219T1300Z/ /ELRO1.1.ER.080219T0125Z.080219T0600Z.000000T0000Z.NO/ 804 AM EST TUE FEB 19 2008 THE FLOOD WARNING HAS EXPIRED FOR THE BLACK RIVER AT ELYRIA. * AT 5 AM TUESDAY THE STAGE WAS 9.2 FEET AND FALLING. * FLOOD STAGE IS 9.5 FEET. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 18, 6:25 PM EST, 2 hours 50 minutes earlier.
Area forecast discussion, Feb 18, 6:25 PM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 625 PM EST MON FEB 18 2008 .SYNOPSIS... LOW PRESSURE WILL MOVE NORTHEAST OF THE AREA WHILE AN ARCTIC COLD FRONT MOVES EAST ACROSS THE REGION THIS EVENING. A WEAK RIDGE WILL BUILD NORTHEAST INTO THE REGION TUESDAY. A WAVE OF LOW PRESSURE WILL MOVE EAST INTO THE OHIO VALLEY BY WEDNESDAY MORNING. A STRONG ARCTIC HIGH PRESSURE CENTER WILL MOVE SOUTH ACROSS THE PLAINS STATES AND THEN EAST ACROSS OHIO AND PENNSYLVANIA BY THURSDAY NIGHT. LOW PRESSURE WILL DEVELOP OVER THE TEXAS PANHANDLE AND TRACK EAST ALONG THE GULF COAST STATES AND THEN NORTHEAST INTO THE OHIO VALLEY BY FRIDAY AND TO THE NORTHEAST UNITED STATES COAST BY SATURDAY AFTERNOON. ANOTHER LARGE AREA OF HIGH PRESSURE WILL BUILD SOUTH TO THE CENTRAL MISSISSIPPI VALLEY REGION BY SUNDAY AND THEN TO THE CAROLINA COAST BY MONDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... SNOW SHOWER ACTIVITY IS ASSOCIATED WITH THE ARCTIC COLD FRONT THAT IS MOVING INTO THE AREA. THE ASSOCIATED MOISTURE IS RUNNING A FAIR DISTANCE AHEAD OF THE FRONT PRODUCING SOME BRIEF MODERATE SNOW SHOWERS ACROSS THE AREA. ARCTIC COLD FRONT WILL USHER IN MUCH COLDER AIR. SUBSIDENCE IS ALLOWING FOR SOME CLEARING SKIES IN THE WAKE OF THE FRONT. AHEAD OF THE FRONT...DRIER AIR IS WORKING TO BREAK UP THE CLOUD DECK AS WELL. WRAP AROUND MOISTURE WILL WORK ITS WAY SOUTHEAST TOWARD THE AREA LATE TONIGHT IN ASSOCIATION WITH A WEAK UPPER LEVEL TROUGH THAT WEAKENS. MORE SNOW SHOWER ACTIVITY WILL CONTINUE LATER ON TONIGHT WITH THE UPPER LEVEL FEATURE. FLOW BECOMES FAVORABLE FOR SOME LAKE EFFECT SNOW ACTIVITY OVERNIGHT AS WELL. BIG HOLE IN VISIBLE SATELLITE IMAGERY RACING UP THE LAKE IS ALLOWING US TO GET A GOOD LOOK AT THE ICE COVER. WE NOTED THAT THERE ARE SEVERAL LARGE CRACKS IN THE ICE AND THIS WILL ALLOW FOR SOME MOISTURE TRANSPORT INTO THE AIR AS IT PASSES OVER THE LAKE. BETTER CHANCE FOR SNOW IN THE NORTHEAST SNOWBELT. COLD AIR ADVECTION PATTERN IN THE WAKE OF THE ARCTIC FRONT WILL SET UP FOR ANOTHER CHILLY NIGHT. WINDS SHOULD HELP KEEP THINGS MIXED ENOUGH TO KEEP TEMPERATURES FROM DROPPING TOO COLD. BEST COLD AIR DOES NOT REALLY ARRIVE UNTIL TOMORROW. FORECAST TEMPERATURES FOR TONIGHT A DEGREE OR TWO WARMER THAN CURRENTLY FORECAST. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/... LAKE EFFECT SNOW SHOWERS WILL CONTINUE TOMORROW WITH WEST TO NORTHWEST STRONG COLD AIR ADVECTION FLOW OVER THE AREA. WRAP AROUND MOISTURE FROM TONIGHT WILL EXIT TO THE EAST OF THE AREA DURING THE MORNING AND THIS WILL DIMINISH SNOW THREAT DUE TO DRIER AIR PENETRATING EAST INTO THE REGION. JET STREAK DIVES SOUTHEAST TOWARD THE AREA TUESDAY EVENING CAUSING CYCLOGENESIS TO OCCUR OVER SOUTHERN OHIO. THESE FEATURES SHOULD BRING A CHANCE FOR A SWATH OF SNOW TO THE SOUTHERN HALF OF THE FORECAST AREA TUESDAY NIGHT. BEST CHANCES ACROSS THE SOUTH. HIGH PRESSURE WILL BUILD RIGHT OVER THE AREA BY WEDNESDAY NIGHT AND SET UP FOR A VERY CHILLY NIGHT. MODELS AGREE THAT FLOW COULD STILL BRING A CHANCE FOR SOME LAKE EFFECT SNOW SHOWER ACTIVITY TO THE NORTHEAST SNOW BELT BUT GRADUALLY ENDING BY MORNING. REST OF THE AREA WILL LIKELY SEE A LOT OF CLEARING SKIES ALLOWING FOR RADIATIONAL COOLING. WINDS SHOULD BE FAIRLY LIGHT REDUCING MIXING AS WELL. ADJUSTED MAV TEMPERATURES ARE DOING A FAIRLY GOOD JOB REPRESENTING COLD AIR OUTBREAK OVER NEXT FEW DAYS SO WILL LEAN TOWARD THEM THIS GO AROUND. && .LONG TERM /FRIDAY THROUGH MONDAY/... GFS FASTER WITH NEXT WAVE ON FRIDAY...BRINGING PCPN BACK TO THE AREA BY THURSDAY NIGHT. NOT SURE IF IT WILL BE THAT FAST BUT HAVE NO PROBLEM STARTING LOW POP CHANCE THURSDAY NIGHT. TREND IN THE MODELS IS FOR A WEAKER WAVE FARTHER SOUTH. WAVE MAY BE WEAKER BUT WE HAVE SEEN EVERY WAVE SINCE MID DECEMBER TRACK FARTHER NORTH AND WEST THAN PROGGED SO WILL NOT BITE OFF ON THE SOLUTION JUST YET. JUST SAW THE LATEST ECMWF AND IT DEVELOPS A STRONGER LOW AND TRACKS IT ACROSS EASTERN OHIO. BEST FRONTOGENESIS AND Q VECTOR CONVERGENCE IS ACROSS THE LOWER LAKES ON FRIDAY. AIRMASS WILL INITIALLY BE COLD THOUGH. WILL LOWER TEMPS A CATEGORY NW OHIO WHICH IS CLOSER TO NCEP GUIDANCE TEMPS OF LOWER/MID 30S FOR FRIDAY...WILL CONTINUE WITH CONTINUITY OVER TOWARD YTOWN AND CONTINUE TO MENTION BOTH RAIN AND SNOW. TEMP GUIDANCE LOOKS TOO WARM FOR THE WEEKEND. WAVE SHOULD EXIT SAT MORNING. SOME SHOWERS COULD LINGER ESPECIALLY IN THE SNOWBELT AS UPPER TROUGH WILL BE SLOW TO MOVE OUT. I DOUBT TEMPS WOULD BE ANY WARMER THAN THEY WERE ON FRIDAY AS A SEMI ARCTIC HIGH PRESSURE AREA SHOULD BUILD IN LATER IN THE WEEKEND INTO MONDAY WITH COLD NIGHTS AND HIGH TEMPS A LITTLE BELOW SEASONABLE NORMALS...ESPECIALLY IF THERE IS SNOW ON THE GROUND. NEXT WAVE SHOULD MOVE ENE ON TUESDAY WITH ANOTHER ROUND OF QUESTIONS ON THE EXACT TRACK. SHORT WAVES LATER IN THE PERIOD (BEYOND DAY 5) SEEM ASSOCIATED WITH THE SOUTHERN BRANCH OF THE JET AND MAY HAVE A BETTER CHANCE OF TRACKING FARTHER SOUTH. && .AVIATION /23Z MONDAY THROUGH SATURDAY/... SNOW FROM THE TROUGH WHICH ROTATED ACROSS THE AREA NOW EXITING THE FORECAST AREA. MOST LOCATIONS SHOULD SEE A BREAK WITH CIG AND VIS POPING UP TO VFR FOR A TIME. THE CAK-YNG AREA WILL GET CLIPPED BY THE SNOW MOVING ACROSS SW OHIO NOW. THE REST OF NE OH AND NW PA WILL GET A BREAK UNTIL AFTER MIDNIGHT. LATE TONIGHT TROUGH ACROSS LAKE HURON WILL SWING ACROSS LAKE ERIE. AREAS FROM CLE EAST COULD SEE UP TO AN INCH BY DAYBREAK...EXCEPT 1-3 INCHES ACROSS THE SNOW BELT. OUTLOOK...ONE LAST SHORT WAVE PROGGED FOR EARLY WEDNESDAY WILL APPARENTLY BE STRONG ENOUGH TO SPIN UP A SURFACE LOW ACROSS THE OHIO VALLEY. MVFR/IFR CONDITIONS LIKELY IN SNOW/SNOW SHOWERS EARLY WEDNESDAY WHICH MAY LINGER ACROSS THE SNOWBELT INTO WEDNESDAY NIGHT. ARCTIC HIGH PRESSURE FOR THURSDAY WILL GIVE WAY TO A WARM FRONT AND WAVE TRACKING TO NEAR THE OHIO VALLEY EARLY IN THE WEEKEND AT WHICH POINT MVFR/IFR CONDITIONS WILL RETURN WITH THE POTENTIAL FOR WINTRY/MIXED PCPN. && .MARINE... WINDS HAVE STARTED TO DIE DOWN ON THE LAKE THIS AFTERNOON FOLLOWING THE STRONG COLD FRONTAL PASSAGE LAST NIGHT. A SECONDARY TROUGH WILL MAKE ITS WAY ACROSS THE LAKE TONIGHT AND GIVEN SOUTHWESTERLY FETCH UP THE LONG AXIS OF THE LAKE...AM EXPECTING WINDS TO REACH GALES AGAIN BY LATE EVENING. WILL CONTINUE WITH GALES ON THE EAST END UNTIL 4AM...EVENING AND MID SHIFTS CAN DECIDE HOW TO HANDLE THE EXPIRATION TIME BASED ON HOW STRONG THE WINDS GET. CERTAINLY BY MID MORNING TOMORROW SURFACE RIDGING WILL ACT TO BRING WINDS BELOW GALE CRITERIA. BRIEF BREAK IN THE ACTIVE WEATHER TUESDAY AFTERNOON BUT ANOTHER LOW WILL DROP SOUTHWARD ACROSS THE LAKE WEDNESDAY MORNING. DOES NOT LOOK LIKE A STRONG PUSH OF COLD AIR BEHIND THIS LOW AND WILL ONLY GO WITH NORTHWESTERLY WINDS 10-20KTS. ANOTHER RIDGE SETS UP OVER THE LAKE ON THURSDAY HOWEVER THIS WILL BE SHORT LIVED AS ALL MODELS NOW SHOWING LOW PRESSURE MOVING UP THE OHIO VALLEY FRIDAY MORNING. WILL BRING THE WINDS AROUND OUT OF THE NORTHEAST FRIDAY MORNING...TURNING NORTHWESTERLY FRIDAY EVENING AS THE LOW QUICKLY MOVES TO THE EAST COAST. WITH THE EURO NOW TAKING ON THE SOLUTION OF THE GFS AND SHIFTING THE LOW FURTHER NORTH AND WEST...WILL BE INTERESTING TO SEE HOW THIS STORM TRACK VERIFIES GIVEN RECENT TREND FOR THESE LOWS TO TRACK THROUGH LOWER MICHIGAN INSTEAD OF ACROSS WESTERN PENNSYLVANIA. WOULD NOT BE SURPRISED TO SEE THE MODELS CONTINUE TO SHIFT THE LOW FURTHER AND FURTHER NORTH WITH SUBSEQUENT RUNS THIS WEEK...WILL CONTINUE TO MONITOR AS THE TRACK WILL HAVE SIGNIFICANT IMPACTS ON THE WIND DIRECTION ON THE LAKE. ANOTHER RIDGE WILL POSITION ITSELF ACROSS THE LAKE ON SATURDAY WITH LIGHT WINDS EXPECTED. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...GALE WARNING UNTIL 4 AM EST TUESDAY FOR LEZ061-146>149-166>169. && SYNOPSIS...LOMBARDY NEAR TERM...LOMBARDY SHORT TERM...LOMBARDY LONG TERM...KOSARIK AVIATION...DJB MARINE...LEINS
Hazardous weather outlook, Feb 18, 6:40 AM EST, 14 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 640 AM EST MON FEB 18 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-191145- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 640 AM EST MON FEB 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-191145- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 640 AM EST MON FEB 18 2008 ...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 7:43 PM EST | River Flood Warning | CLE | Trumbull | 15 hr |
| Feb 19, 8:09 AM EST | Snow and Blowing Snow Advisory | CLE | Ashtabula | 5 hr |
| Feb 19, 1:16 PM EST | Snow and Blowing Snow Advisory | CLE | Ashtabula | 6 hr |
Nearby
River Flood Warnings in Ohio, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.